By Topic

On an infinite series of [4n, 2n] binary codes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This correspondence deals with an infinite series of binary, reversible [4n, 2n, 4], n \geq 2 , unequal error protection codes, which are majority logic decodable. The weight enumerators and automorphism groups are determined completely. For n even the codes are self dual. By pasting together copies of a [4n,2n,4] code, binary codes with parameters [8n,2n,8] for n \geq 2, [8n,2n,12] for n \geq 4 , and [12n,2n,16] and [16n,2n,24] for n \geq 3 are obtained.

Published in:

Information Theory, IEEE Transactions on  (Volume:30 ,  Issue: 2 )